Title: Tacrolimus-Induced Neutropenia in Renal Transplant Recipients
Authors: De Rycke, Anja ×
Dierickx, Daan
Kuypers, Dirk #
Issue Date: Jan-2011
Publisher: American Society of Nephrology
Series Title: Clinical Journal of the American Society of Nephrology vol:6 issue:3 pages:690-694
Abstract: Tacrolimus has become an important cornerstone in the prevention of rejection after kidney transplantation. However, its use has been complicated by several side effects, including chronic allograft nephropathy, diabetes mellitus, arterial hypertension, and neurotoxicity. Tacrolimus-induced neutropenia is a less recognized, but potentially harmful complication. Three patients with severe neutropenia developing within 3 months after kidney transplantation are described. After having excluded other well known causes, tacrolimus was considered the most probable culprit. Definitive proof of this hypothesis was obtained by discontinuation of tacrolimus and switching to cyclosporine, which led to recovery of white blood cell count in all three patients. Clin J Am Soc Nephrol 6: 690-694, 2011. doi: 10.2215/CJN.07320810
ISSN: 1555-9041
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Laboratory of Nephrology
Embryo and Stemcells (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science